# SDR 06FDEA03168

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR GEAR W/W FWD KEEL BEAM STA 1305.25 LT SIDE DOUBLER FOUND CRACKED.  DOUBLER AT LH SIDE CTR GEAR W/W FWD KEEL BEAM, STA 1305.25 REMOVED AND REPLACED   AS PER SRM   51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
